# SDR HALA0600408

- Difficulty date: May 13, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-300
- Aircraft serial: 24258
- Aircraft time: 76,458 hours, 14,757 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 1296
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW AFT CARGO DOOR AT BS 1296 IS GOUGED.  REMOVED DAMAGE IAW SRM 51-10-02-060.  AREA FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01-1A-2.  REFINISHED AREA IAW M/M 51-21-04-377-001 AND M/M 51-21-10-377-003.  IN FLANGE SKIN BELOW AFT CARGO DOOR BS 1296.
